# SDR SWAA2023041225106

- Difficulty date: April 9, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 57,689 hours, 34,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOP AFT CABIN<[01] REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY PACK M1672 REF AMM 33-51-06. OPS CHECK GOOD;[02] REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY PACK M1672 REF AMM 33-51-06. OPS CHECK GOOD. FOR PARTS INFORMATION . PART # ON AD-D717-01-100SWA. BN 334086. PART # OF D717-01-100SWA. BN 354888.
